20 Dec 2011
Hello mcpolfliet. Certainly, overdose is possible. Once you reach the 200mg per day dose, anything beyond that would be close to becoming an overdose. Zoloft has a very quick, short half-life so it leaves your bodys chemistry within usually a day, two at the most and so, that helps in regards to an overdose for it will not linger in the body for a week or longer as other ssri drugs can. Best of wishes to you,pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...
1 answer • 12 Nov 2009
my 6 year old took an overdose of anbesol yesterday and has severe today could this be related?
1 answer • 3 Apr 2011
So whenever i try to self harm. I look up all the details before i do it. I usually try and commit suicide through using pills. And so i look up what ...
2 answers • 17 Jan 2012
... possible for a person who has experienced this kind of overdose to be more susceptible to blackouts and loss of cognitive ability when drinking?
2 answers • 6 Jul 2012
... she was treated in time and is now home. She is feeling very down (of course) and has resumed taking the tablets which she has been on for a ...
1 answer • 19 Oct 2012